# SDR GLBA20110824G

- Difficulty date: August 23, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 32,100 hours, 40,604 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Door Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED THAT THE CABIN DOOR ANNUNCIATOR ILLUMINATED WHEN TAKEOFF POWER WAS APPLIED.  MX ADJUSTED THE DOOR LATCH SWITCH IAW MM 52-70-00, OPS CK GOOD.
